Sandy; Really this is pretty common but with all you have listed I think you need to talk with his doctor normally people with your son's problems are on more than just Olanzapine. If I am understanding you right. There are many medications where your son can live a pretty normal life but it may take the doctor to try some different medications or adding something to what he is taking it is not uncommon for someone like him to be taking 2 or 3 different medications but the best is adding them one at a time so he does not feel over medicated and then not want to take anything. It really depends on how severe he is. But you should get him in to be re-evaluated by the doctor and the doctor should be more aware of all your son is going through. I wish you luck but they do wonders for people like your son. have a good evening. And I wish your son well.
- Olanzapine Information for Consumers
- Olanzapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Olanzapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 3 answers
Posted 4 Oct 2013 • 2 answers
Posted 5 Jun 2017 • 1 answer
Posted 15 Nov 2017 • 1 answer
Posted 8 Mar 2018 • 1 answer